# SDR AALA202406205523

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 31,664 hours, 12,951 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Bent
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R LAVATORY DOOR WON'T OPEN OR CLOSE DUE TO BENT PIN IN DOOR TRACK. STRAIGHTENED 4R LAV DOOR HOLD OPEN PIN AND PIN OPS CHECKS NORMAL AT THIS TIME.OK FOR SVC.
